MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-50-120-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6) it was reported that on (b)(6) 2025 two absolute pro stents (6.0x100 and 6.0x80 mm) and one 5.0x12 mm supera stent were implanted in the left proximal superficial femoral artery (lsfa).One 6.0x100 mm, non-abbott stent was also implanted in the lsfa.In (b)(6) 2025 the patient was found to have thrombus (stenosis) within the lsfa.Balloon angioplasty and thrombolysis were performed.The physician assessed that there was likely stenosis in all four implanted stents.The patient's condition has improved and the patient was in stable condition.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The reported patient effect of thrombosis/ thrombus is listed in the supera peripheral stent systems instructions for use as a potential adverse effect of peripheral percutaneous intervention.A conclusive cause for the reported thrombosis/ thrombus and the relationship to the product, if any, cannot be determined.The treatment appears to be related to the operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B3 - date of event: estimated the other stents listed in b5 are being filed under a separate medwatch report number.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519145259
MDR Report Key25881993
Report Number2024168-2026-02874
Device Sequence Number15468203
Product Code NIP
UDI-Device Identifier08717648211775
UDI-Public(01)08717648211775(17)260930(10)4101161
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberS-50-120-120-P6
Device Catalogue NumberS-50-120-120-P6
Device Lot Number4101161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: ABSOLUTE PRO 6.0 X 80MM; STENT: ABSOLUTE PRO 6.0X100 MM; STENT: INNOVA 6.0X100 MM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight52 KG